On risk-sensitive piecewise deterministic Markov decision processes

Xin Guo, Yi Zhang

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract


Original languageEnglish
Pages (from-to)685-710
Number of pages26
JournalApplied Mathematics and Optimization
Volume81
Issue number3
DOIs
Publication statusPublished - 1 Jun 2020

ASJC Scopus subject areas

  • Control and Optimization
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On risk-sensitive piecewise deterministic Markov decision processes'. Together they form a unique fingerprint.

Cite this